Pramipexole + Sertraline

Hello everyone,
Anyone else here taking Pramipexole?
I’m 54 male, diagnosed last year. Eat healthily and exercise as much as i can.
I’m on Pramipexole Extended Release.
Started on 26mg 6 months ago, now on 156mg.
This is my first PD medication. Also on Sertraline 100mg to help with my mood.
I’m not happy with it. Feel very tired, drowsy, sleepy, have nsomnia, poor memory, posture, balance, walking problems, muscle weakness, sexual distinction.
Not sure to what point my symptoms are from PD or the medication itself. Curious but not sure about starting
Sinemet levodopa/carbidopa
Any thoughts on it?
Thanks

Hi @Andre
Welcome to the forum, I am sure our members will soon share their experiences with you, however you can also contact our helpline to discuss your concerns with our experienced advisers and/or Parkinson’s nurses on 0808 800 0303 or email at [email protected].

Kind regards

Sue - moderation Team

Yes, my thoughts are that I do not even recognise your prescription choices at present, and your experience to date seems to suggest no success . I am your age group, having better outlook on sinemet prescription. I , though, am impressed at your sexual ‘distinction’ :open_mouth::joy:

1 Like

Hi since taking pramipexole I’m tired fall asleep easily.lack of energy used to run 10k and 2 half marathon s now to tired My research shows side effects of prami Parkinson nurse disagrees don’t know what to say just let you know not alone ,on rasgaline ok when started don’t know what it does now

1 Like

Hi Andrew, thanks for sharing that. Yes, fed up with pramipexole too! You mentioned rasgaline ok… Did you take it before or after you were on pramipexole?

Hi yes I think it helped to start with not sure now.

1 Like

Hi Andrew,
as you learned by now, everybody is different, but I strongly believe that one should find the right mix of the medication for himself. 1,57 after six months seems a bit fast to me. I am taking the same dosage in my fourth year with PD now… together with other stuff though (Rasagiline, Amatandine). Not keen on increasing Pramipexole quickly because of the famous side-effects (i.e. various addictions)… Let me know if you are interested in details… Cheers!

1 Like

Hi, ive had pd for 4 years and was just on madopar 5 daily but because of wearing off was put on pramipexole also. Been on .26 mg for a month. It feel terrible so have emailed my consultant as need to come off them. Main thing I’ve noticed is dystonia in mouth but you can’t see anything, it’s just s feeling. Feel like I could choke!! Xxx

1 Like

Hi I wouldn’t influence anyone on what to or not to take just letting him know I have same problem, any information would be greatly appreciated.as you say we’re all different thanks

Hi Andre, I’m taking Sinemet. I was started on 12.5/ 50mg dose which took 3 weeks for maximum dose of 2 tabs 3x da; 1+1+1; 1+1+2; 1+2+ 2; 2+2+2. That was increased a few months later to 2tabs 4 times a day. No bad side effects and controls most symptoms but tremor (I was warned of that) and anxiety.